Journal of Financial Risk Management

Vol.1 No.3(2012), Paper ID 23194, 4 pages

DOI:10.4236/jfrm.2012.13007

 

Microfinance Risk Management with Work Breakdown Structure

 

Junxiang Liu

 

Asia-Australia Business College, Liaoning University, Shenyang, China

 

Copyright © 2012 Junxiang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, J. (2012). Microfinance Risk Management with Work Breakdown Structure. Journal of Financial Risk Management, 1, 38-41. doi: 10.4236/jfrm.2012.13007.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.